# SDR 0400866309

- Difficulty date: May 18, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 59,923 hours, 7,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 21C-31C.  REPLACED EMERGENCY LIGHT SOCKET ASSEMBLY AT SEAT 21C.  OPERATIONAL CHECK GOOD.
